Journal of the Mathematical Society of Japan

Fonctions hypergéométriques F1 et fonctions automorphes II. Groupes discontinus arithmétiquement définis

Toshiaki TERADA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 37, Number 2 (1985), 173-185.

Dates
First available in Project Euclid: 27 December 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1230395614

Digital Object Identifier
doi:10.2969/jmsj/03720173

Mathematical Reviews number (MathSciNet)
MR0780657

Zentralblatt MATH identifier
0553.32021

Subjects
Primary: 11F12: Automorphic forms, one variable
Secondary: 11F55: Other groups and their modular and automorphic forms (several variables) 14H25: Arithmetic ground fields [See also 11Dxx, 11G05, 14Gxx] 33A30

Citation

TERADA, Toshiaki. Fonctions hypergéométriques $F_{1}$ et fonctions automorphes II. Groupes discontinus arithmétiquement définis. J. Math. Soc. Japan 37 (1985), no. 2, 173--185. doi:10.2969/jmsj/03720173. https://projecteuclid.org/euclid.jmsj/1230395614


Export citation